# SDR CHQA200900147

- Difficulty date: June 28, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 21,631 hours, 17,867 cycles
- Engine: Allsn AE3007A
- Engine time: 17,333 hours, 14,260 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00672
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 20,318 hours, 16,434 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE ACFT HAD THE AUTO PRESSURIZATION MODE DEFERRED WHEN IT DEPARTED.  DURING CLIMB-OUT, WHILE CLIMBING THROUGH 9,000 FT THE CABIN ALTITUDE INDICATED 8,500 FT.  THE CREW LEVELED OFF AT 10,000FT THEN DESCENDED TO 9,000FT.  THE CREW WAS UNABLE TO PRESSURIZE THE CABIN PROPERLY IAW POH SO IT WAS DECIDED TO RETURN TO DEPARTURE WHERE THE ACFT LANDED WITHOUT INCIDENT.  MX CLEARED THE FAULT AND MEL BY REPLACING THE DIGITAL PRESSURE CONTROLLER.  THE PRESSURIZATION SYS OPS CHECKED NORMALLY.
